Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Austin/San Antonio, TX

April 5, 20254 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 5, 2025, 1:18 AM CDT for 4 counties in Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 1:18 AM CDT (06:18 UTC)
Expired
Apr 5, 2025, 2:15 AM CDT
In force
57 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Bandera County, TX, Gillespie County, TX, Kerr County, TX, Real County, TX

The radar

The Austin/San Antonio radar (KEWX), 131 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 1:46 AM CDTHAIL 0.71 W Ingram, TXReport from mPING Dime.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 11:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-451 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

830 
WUUS54 KEWX 050618
SVREWX
TXC019-171-265-385-050715-
/O.NEW.KEWX.SV.W.0049.250405T0618Z-250405T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
118 AM CDT Sat Apr 5 2025

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Bandera County in south central Texas...
  Kerr County in south central Texas...
  Southwestern Gillespie County in south central Texas...
  Northeastern Real County in south central Texas...

* Until 215 AM CDT.

* At 118 AM CDT, a severe thunderstorm was located over Lost Maples
  State Natural Area, or 7 miles north of Vanderpool, moving
  northeast at 40 mph.

  HAZARD...Ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  I-10 Near The Kimble-Kerr County Line, Tivydale, Ingram, Kerr
  Wildlife Management Area, Waltonia, Hunt, Mountain Home, The
  Intersection Of I-10 And Us 290, Vanderpool, Kerrville, Lost Maples
  State Natural Area, Kerrville-Schreiner Park, Harper, and
  Fredericksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3024 9880 2972 9953 2986 9972 3029 9966
      3029 9930
TIME...MOT...LOC 0618Z 223DEG 34KT 2986 9958 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CP
3 follow-up statements
771 
WWUS54 KEWX 050631
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
131 AM CDT Sat Apr 5 2025

TXC019-385-050639-
/O.CAN.KEWX.SV.W.0049.000000T0000Z-250405T0715Z/
Bandera TX-Real TX-
131 AM CDT Sat Apr 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BANDERA AND
NORTHEASTERN REAL COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 3024 9881 2999 9915 2991 9926 2991 9966
      3029 9958 3028 9931
TIME...MOT...LOC 0629Z 229DEG 51KT 2997 9940 

$$

TXC171-265-050715-
/O.CON.KEWX.SV.W.0049.000000T0000Z-250405T0715Z/
Kerr TX-Gillespie TX-
131 AM CDT Sat Apr 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR KERR AND SOUTHWESTERN GILLESPIE COUNTIES...

At 129 AM CDT, a severe thunderstorm was located 8 miles southwest of
Hunt, or 14 miles northwest of Medina, moving northeast at 60 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Hunt, Mountain Home, Tivydale, Kerrville-Schreiner Park, Kerrville,
Ingram, Kerr Wildlife Management Area, Waltonia, Harper, and
Fredericksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3024 9881 2999 9915 2991 9926 2991 9966
      3029 9958 3028 9931
TIME...MOT...LOC 0629Z 229DEG 51KT 2997 9940 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CP
979 
WWUS54 KEWX 050653
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
153 AM CDT Sat Apr 5 2025

TXC171-265-050715-
/O.CON.KEWX.SV.W.0049.000000T0000Z-250405T0715Z/
Kerr TX-Gillespie TX-
153 AM CDT Sat Apr 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR KERR AND SOUTHWESTERN GILLESPIE COUNTIES...

At 152 AM CDT, severe thunderstorms were located near Ingram, or 8 
miles northwest of Kerrville, and 15 miles southwest of Hunt, moving 
northeast at 40 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Hunt, Mountain Home, Tivydale, Kerrville-Schreiner Park, Kerrville,
Ingram, Kerr Wildlife Management Area, Waltonia, Harper, and
Fredericksburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3024 9881 2999 9915 2991 9926 2991 9966
      3029 9958 3028 9931
TIME...MOT...LOC 0652Z 223DEG 34KT 3013 9923 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CP
373 
WWUS54 KEWX 050716
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
216 AM CDT Sat Apr 5 2025

TXC171-265-050726-
/O.EXP.KEWX.SV.W.0049.000000T0000Z-250405T0715Z/
Kerr TX-Gillespie TX-
216 AM CDT Sat Apr 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR KERR AND SOUTHWESTERN
GILLESPIE COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 3024 9881 2999 9915 2991 9926 2991 9966
      3029 9958 3028 9931
TIME...MOT...LOC 0716Z 223DEG 34KT 3014 9909 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:25 AM CDT, 53 minutes earlier.

Area forecast discussion, Apr 5, 12:25 AM CDT, 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1225 AM CDT Sat Apr 5 2025

...New AVIATION...

.UPDATE...
Issued at 1108 PM CDT Fri Apr 4 2025

A Severe Thunderstorm Watch is in effect for the portions of the Rio
Grande, southern Edwards Plateau, and I-35 Corridor through 5 AM CDT
Saturday. Primary threats include scattered large hail and isolated
large hail up to 2.5 inches in diameter and scattered damaging wind
gusts up to 70 mph.

&&

.SHORT TERM...
(Tonight through Saturday night)
Issued at 1234 PM CDT Fri Apr 4 2025

Key Messages:

- Increasing confidence in strong to severe storms along the I-35
  Corridor this evening.

- Second round of storms, some strong to severe, expected late
  tonight through Saturday morning.

- Windy with much cooler temperatures expected Saturday afternoon
  and evening.

The latest surface mesoanalysis indicates the frontal boundary has
started to slide further south and is situated from a Briggs, to
Marble Falls, to Medina line, with a surface low over northern
Uvalde county sliding slowly to the east. This frontal boundary has
been in the region the last couple days, with a strong cap mainly
responsible for limiting convection. That being said, forcing for
ascent is stronger today, with ML lapse rates in the 7-8 C/km range,
and SBCAPE via ACARS soundings at AUS are between 3000-4000 J/kg,
the threat for elevated storms initially that can produce big hail
would be the primary concern late this afternoon through early
evening. Hi-res guidance, particularly, the HRRR, has been
consistent in advertising storms breaking through the CAP this
afternoon/early evening and and sliding northeastward as they
interact with the mean mid-level flow out of the southwest. Storm
timing looks to be greatest between 4 pm-10 pm for the areas
mentioned above.

An upper low to our west will start to push east, and mid-level
divergence will move over the Southern Edwards Plateau and Hill
Country after midnight. There is medium to high confidence in
thunderstorm development over this region late tonight and some of
these storms could be strong to severe, with the primary hazard
being large to very large hail. Expect showers and storms to congeal
into a broken line in conjunction with a lead shortwave ahead of the
upper low. Storms should slide from west to east and be through most
of the I-35 Corridor and Coastal Plains by noon Saturday, but the
severe threat should diminish with time, with a lower severe threat
after 4-6 am Saturday. Rainfall amounts between 1/2 to an inch, with
locally higher amounts topping 2 inches under any heavier
thunderstorms. The flooding threat is rather low given a lack of
significant rainfall in the region and continued extreme to
exceptional drought.

Much cooler temperatures will filter in behind the cold front as it
moves through South Central Texas Saturday morning/early afternoon.
Expect highs in the 60s and 70s with plenty of cloud cover Saturday
along with strong winds of 20-30 mph, gusting to 40-45 mph at times
through Saturday night and even beyond the short term period.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 1234 PM CDT Fri Apr 4 2025

The longwave trough axis will pass through on Sunday, clearing out
any remaining clouds. Meanwhile, surface high pressure will still be
building into the area, with moderate winds of 10 to 20 mph are
expected, not nearly as strong as on Saturday since the pressure
gradient will slacken. Sunday night/Monday morning will be
unseasonably cool, with morning lows from the mid 30s to lower 40s.
Sunday will be cool with highs in the upper 50s to mid 60s.

The surface high will begin to weaken and shift east starting Monday,
while mid and upper level northwest flow becomes established over
Texas. Both of these conditions will result in a warming and drying
trend through mid week, with some humidity returning late next week
as onshore flow from the Gulf resumes. Temperatures will start off
below normal on Monday, reach near normal Tuesday and Wednesday, and
then above normal for next Thursday and Friday. No rain is expected
all next week.

Fire weather conditions will likely be elevated along and west of
U.S. 281 for much of next week due to low humidity. However, winds
will generally be light.

&&

.AVIATION...
(06Z TAFS)
Issued at 1210 AM CDT Sat Apr 5 2025

MVFR to IFR cigs and vsbys are expected across the area terminals
overnight through Saturday evening. Isolated to scattered strong to
severe thunderstorms are on going across the Rio Grande as of 05Z
tonight and activity is expected to push and spread to the east
overnight. The thunderstorm activity should come to an end across
KDRT around 09Z/10Z time frame and for the I-35 sites around 12Z
Saturday. Moderate northerly winds are forecasted to stay in place on
Saturday with gusts up to 25 knots. A second surge of strong winds
and wind gusts up to 30 knots is expected mid to late Saturday
afternoon into the evening with wind speeds around 15 to 25 knots and
gusts up to 35 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  43  59  41 /  70   0   0   0
Austin Bergstrom Intl Airport  70  42  60  38 /  70   0   0   0
New Braunfels Muni Airport     73  44  64  40 /  50   0   0   0
Burnet Muni Airport            63  40  58  38 /  50  10   0   0
Del Rio Intl Airport           76  45  69  43 /  40  10   0   0
Georgetown Muni Airport        66  41  57  37 /  70  10   0   0
Hondo Muni Airport             77  42  64  37 /  10   0   0   0
San Marcos Muni Airport        71  42  61  38 /  60   0   0   0
La Grange - Fayette Regional   74  45  60  40 /  70  10   0   0
San Antonio Intl Airport       75  44  63  41 /  30   0   0   0
Stinson Muni Airport           78  46  65  42 /  30   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...17
Long-Term...27
Aviation...17

In the hours before

Special weather statement, Apr 5, 12:00 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1200 AM CDT Sat Apr 5 2025

TXZ187-203-204-050545-
Uvalde TX-Medina TX-Bandera TX-
1200 AM CDT Sat Apr 5 2025

...A strong thunderstorm will impact portions of northwestern Medina,
western Bandera and northeastern Uvalde Counties through 1245 AM
CDT...

At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Utopia, or 14 miles southwest of Tarpley, moving
north at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Tarpley, Utopia, Medina, Vanderpool, and Lost Maples State Natural
Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 2942 9938 2946 9958 2990 9957 2989 9917
TIME...MOT...LOC 0500Z 192DEG 30KT 2952 9947

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 5, 12:13 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1213 AM CDT Sat Apr 5 2025

TXZ185-187-203-050600-
Uvalde TX-Real TX-Bandera TX-
1213 AM CDT Sat Apr 5 2025

...A strong thunderstorm will impact portions of southwestern
Bandera, northern Uvalde and southeastern Real Counties through 100
AM CDT...

At 1213 AM CDT, Doppler radar was tracking a strong thunderstorm near
Laguna, or 15 miles northwest of Uvalde, moving northeast at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Laguna, Montell, Tuff, Garner State Park, Rio Frio, Reagan Wells,
Utopia, Leakey, and Concan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 2936 10011 2940 10011 2987 9983 2962 9941
      2924 9997
TIME...MOT...LOC 0513Z 218DEG 36KT 2938 9995

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 5, 12:15 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1215 AM CDT Sat Apr 5 2025

TXZ184-186-050530-
Kerr TX-Edwards TX-
1215 AM CDT Sat Apr 5 2025

...A strong thunderstorm will impact portions of northwestern Kerr
and northeastern Edwards Counties through 1230 AM CDT...

At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Telegraph, or 17 miles south of Junction, moving
north at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Us-83 Near The Kerr-Kimble County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 3029 9956 3009 9973 3012 9988 3029 9982
TIME...MOT...LOC 0515Z 184DEG 49KT 3024 9975

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 5, 12:28 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1228 AM CDT Sat Apr 5 2025

TXZ183-184-050615-
Val Verde TX-Edwards TX-
1228 AM CDT Sat Apr 5 2025

...A strong thunderstorm will impact portions of west central Edwards
and eastern Val Verde Counties through 115 AM CDT...

At 1227 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lake View, or near Del Rio, moving north at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Devils Shores, Del Rio, Pafford Crossing, Loma Alta, Black Brush
Point, 277 South Boat Ramp, San Pedro Canyon, 277 North Campground,
Rough Canyon Recreation Area, Lake View, Spur 406 Campground, Val
Verde Park, Diablo East, Vinegarone, Devils River State Nat Area Del
Norte, Devils River State Nat Area Big Satan, Carta Valley, Cienegas
Terrace, Lake Ridge Ranch, and Long Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 3012 10107 3012 10053 2934 10081 2936 10100
      2939 10102
TIME...MOT...LOC 0527Z 184DEG 48KT 2943 10091

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 5, 12:53 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1253 AM CDT Sat Apr 5 2025

TXZ183-184-050645-
Val Verde TX-Edwards TX-
1253 AM CDT Sat Apr 5 2025

...Strong thunderstorms will impact portions of Edwards and
northeastern Val Verde Counties through 145 AM CDT...

At 1252 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northeast of Long Point to near Carta
Valley to 17 miles north of Alamo Village. Movement was north at 60
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Rocksprings, Loma Alta, Us-377 Near The Kimble-
Edwards County Line, Devil's Sinkhole State Natural Area, Vinegarone,
Carta Valley, Us-277 Near The Sutton-
Edwards County Line, Kickapoo Cavern State Park, and Devils River
State Nat Area Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 3029 9984 2962 10028 2962 10070 2960 10070
      2959 10084 3029 10098
TIME...MOT...LOC 0552Z 196DEG 53KT 2963 10077 2975 10061 2967 10033

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 5, 1:01 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
101 AM CDT Sat Apr 5 2025

TXZ185>187-050645-
Kerr TX-Real TX-Bandera TX-
101 AM CDT Sat Apr 5 2025

...A strong thunderstorm will impact portions of northwestern
Bandera, northwestern Kerr and eastern Real Counties through 145 AM
CDT...

At 101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tuff, or near Leakey, moving northeast at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Hunt, Mountain Home, Tuff, Leakey, Lost Maples State Natural Area,
Kerr Wildlife Management Area, and Vanderpool.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 3016 9930 3013 9930 3013 9925 2968 9961
      2973 9981 3029 9973
TIME...MOT...LOC 0601Z 209DEG 42KT 2979 9970

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:20 PM CDTSpecial Weather StatementEWXBexar40 min
Apr 4, 9:53 PM CDTSpecial Weather StatementEWXBandera37 min
Apr 4, 10:45 PM CDTSpecial Weather StatementEWXUvalde45 min
Apr 4, 10:49 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde56 min
Apr 4, 11:42 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde18 min
Apr 4, 11:44 PM CDTSpecial Weather StatementEWXReal46 min
Apr 4, 11:51 PM CDTSpecial Weather StatementEWXEdwards39 min
Apr 5, 12:00 AM CDTSpecial Weather StatementEWXBandera45 min
Apr 5, 12:13 AM CDTSpecial Weather StatementEWXReal47 min
Apr 5, 12:15 AM CDTSpecial Weather StatementEWXKimble15 min
Apr 5, 12:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Apr 5, 12:28 AM CDTSpecial Weather StatementEWXVal Verde47 min
Apr 5, 12:40 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde14 min
Apr 5, 12:53 AM CDTSpecial Weather StatementEWXEdwards52 min
Apr 5, 1:01 AM CDTSpecial Weather StatementEWXKerr44 min
Apr 5, 1:21 AM CDTSpecial Weather StatementEWXReal39 min
Apr 5, 1:33 AM CDTSpecial Weather StatementEWXVal Verde42 min
Apr 5, 1:40 AM CDTSpecial Weather StatementEWXMaverick, Zavala50 min
Apr 5, 2:16 AM CDTSpecial Weather StatementEWXBlanco, Gillespie, Kendall, Kerr44 min
Apr 5, 2:58 AM CDTSpecial Weather StatementEWXGillespie, Llano47 min
Apr 5, 3:34 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.